MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented for an atrioventricular node ablation.Following the procedure, the longevity estimate on the leadless pacemaker (lp) decreased and the capture threshold increased.The patient presented for explant procedure on (b)(6)2024.During the procedure, the replacement lp was implanted and explant of the old lp was attempted.The retrieval catheter failed to connect to the docking button on the old lp.The old lp was deactivated.At the end of the procedure, an effusion was discovered when the patient's blood pressure rapidly dropped.Pericardiocentesis was performed.The patient was in stable condition post-procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19378316
Report Number2017865-2024-42194
Device Sequence Number7538281
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)9016137(17)240630
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberLSCR111
Device Lot Number9016137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown